# SDR USAASB00317

- Difficulty date: November 19, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N266AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22878
- System (JASC): 4960 · APU Controls
- Part: Switch
- Part number: 38762594
- Condition: Failed
- Location: Apu
- Part time: 2,184 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCO - FLT 2998 - EN ROUTE FROM BWI TO FLL, AN APU OVERSPEED CONDITION OCCURRED AND THE APU SHUTDOWN IN FLIGHT.  WITH THE NR 1 ENGINE CSD ALREADY ON MEL, THE FLIGHT DIVERTED TO MCO.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE APU ELECTRONIC THREE SPEED SWITCH.  OPS CHECK GOOD.  CLEARED THE NR 1 ENGINE CSD MEL BY REPLACING THE NR 1 ENGINE CSD LOW OIL PRESSURE SWITCH (P/N 697902E).  OPS CHECK AND LEAK CHECK GOOD.  (M)
